Stability analysis of partial differential variational inequalities in Banach spaces
Faming Guo
Hechi University
Wei Li
Chengdu University of Technology
Yi-bin Xiao
University of Electronic Science and Technology of China
Stanisław Migórski
Jagiellonian University in Krakow
Published 2020-01-10


partial differential variational inequality
mild solution
upper semicontinuity

How to Cite

Guo F., Li W., Xiao Y.- bin and Migórski S. (2020) “Stability analysis of partial differential variational inequalities in Banach spaces”, Nonlinear Analysis: Modelling and Control, 25(1), pp. 69–83. doi: 10.15388/namc.2020.25.15730.


In this paper, we study a class of partial differential variational inequalities. A general stability result for the partial differential variational inequality is provided in the case the perturbed parameters are involved in both the nonlinear mapping and the set of constraints. The main tools are theory of semigroups, theory of monotone operators, and variational inequality techniques.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy